# SDR DHL9980225C

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferntial
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT LOWER CARGO COMPT CIRCUMFERENTIAL AT FS 1380 BTW LONG 33R IS CRACKED.  REF 344013.  STOP DRILLED END CRACK AREA AT AFT CARGO COMPT CIRCUMFERENTIAL STA 1380 BTWN LONG 34R IAW DC-8 SRM 53-2-0 PG 2E FIG 1B.  FABRICATED ANGLE REPAIR 301 STAINLESS .25 HARD .032 5 X 2 IAW DC-8 SRM 53-2-0 PG 2E FIG 1B.  INSTALLED ANGLE REPAIR PER DC-8 SRM 51-1-21 PG 1 PAR 1.
